MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY EPIC¿ VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC - GALWAY EPIC¿ VASCULAR; STENT, ILIAC
Model Number H74939200088020
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the lower extremity artery.An 8x80x120 epic¿ vascular stent was advanced but failed to cross the lesion.When the device was withdrawn, it was noted that the stent struts were lifted.The procedure was not completed as per patient's request.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an epic self-expanding stent system.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.It was noticed the stent was partially deployed sticking out of the distal end approximately 7mm from the distal side of the markerband.There was damage noticed on the outer sheath of the device in the form of kinks and twisting.The damage was located at 9, 11,13.5 and 15cm from the proximal side of the markerband.Inspection of the remainder of the device revealed no other damage or irregularities. the investigation conclusion is operational context as the product meets the design & manufacture specification but due to anatomical/procedural factors encountered during the procedure, performance was limited.(b)(4).
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the lower extremity artery.An 8x80x120 epic vascular stent was advanced but failed to cross the lesion.When the device was withdrawn, it was noted that the stent struts were lifted.The procedure was not completed as per patient's request.No patient complications were reported.

Brand Name
EPIC¿ VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7638089
Report Number2134265-2018-05719
Device Sequence Number16619108
Product Code NIO
UDI-Device Identifier08714729805724
UDI-Public08714729805724
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2023
Device Model NumberH74939200088020
Device Catalogue Number39200-08802
Device Lot Number0021740693
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2018
Initial Date Received by Manufacturer 06/06/2018
Supplement Date Received by Manufacturer07/15/2018
Initial Report FDA Received Date06/26/2018
Supplement Report FDA Received Date08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR